RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 4, Pages 47–60 (Mi aa1608)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

On approximation by special differences of simplest fractions

M. A. Komarov

Vladimir State University, Vladimir, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00744


Full text: PDF file (232 kB)
First page: PDF file
References: PDF file   HTML file
Received: 17.04.2017

Citation: M. A. Komarov, “On approximation by special differences of simplest fractions”, Algebra i Analiz, 30:4 (2018), 47–60

Citation in format AMSBIB
\Bibitem{Kom18}
\by M.~A.~Komarov
\paper On approximation by special differences of simplest fractions
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 4
\pages 47--60
\mathnet{http://mi.mathnet.ru/aa1608}


Linking options:
  • http://mi.mathnet.ru/eng/aa1608
  • http://mi.mathnet.ru/eng/aa/v30/i4/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Komarov, “On approximation of the rational functions, whose integral is single-valued on $\mathbb{C}$, by differences of simplest fractions”, Probl. anal. Issues Anal., 7(25), spetsvypusk (2018), 63–71  mathnet  crossref  elib
    2. Komarov M.A., “Approximation to Constant Functions By Electrostatic Fields Due to Electrons and Positrons”, Lobachevskii J. Math., 40:1, SI (2019), 79–84  crossref  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:104
    References:21
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019